MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT; VASCULAR AND BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT; VASCULAR AND BILIARY STENT
Model Number VIUS14080
Medical Device Problem Codes Obstruction of Flow (2423); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 04/2020).
 
Event or Problem Description
It was reported that post device implant, the stent allegedly detached into a fragment resulting in distal bowel obstruction.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# was a duplicate recor (b)(4) and was reported to the fda under mfr rpt# 9681442-2021-00435.H10: d4 (expiry date: 04/2020), g3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
LIFESTAR VASCULAR STENT
Common Device Name
VASCULAR AND BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12305759
Report Number9681442-2021-00436
Device Sequence Number3682842
Product Code FGE
UDI-Device Identifier04049519005706
UDI-Public(01)04049519005706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2020
Device Model NumberVIUS14080
Device Catalogue NumberVIUS14080
Device Lot NumberANBR1027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown